Inventiones mathematicae

, Volume 123, Issue 2, pp 343–348 | Cite as

A decomposition theorem for h-cobordant smooth simply-connected compact 4-manifolds

  • C. L. Curtis
  • M. H. Freedman
  • W. C. Hsiang
  • R. Stong

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • C. L. Curtis
    • 1
  • M. H. Freedman
    • 2
  • W. C. Hsiang
    • 3
  • R. Stong
    • 4
  1. 1.Department of Mathematics, Princeton University, Princeton, NJ 08544, USA; e-mail: curtis@math.princeton.edu US
  2. 2.Department of Mathematics, University of California, San Diego, La Jolla, CA 92093, USA; e-mail: freedman@euclid.ucsd.edu US
  3. 3.Department of Mathematics, Princeton University, Princeton, NJ 08544, USA US
  4. 4.Department of Mathematics, Rice University, Houston, TX 77251, USA; e-mail: stong@math.rice.eduUS

Personalised recommendations